Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay, so i have been on accutane for 2 and a half monthsa and have been on my period for 2/3 weeks which is really weird cosidering they last 7-9 days (not normal ik but i have PCOS). i've also been getting like 2/3 nose bleeds per day, and have constantly felt tired and i don't want to get off the meds because they've really helped with my acne which i had for 7 years so i dont know whether of not i should go to the doctors to reduce my dosage or if its normal :/

Share this post


Link to post
Share on other sites
On 3/19/2019 at 7:00 PM, roro77 said:

okay, so i have been on accutane for 2 and a half monthsa and have been on my period for 2/3 weeks which is really weird cosidering they last 7-9 days (not normal ik but i have PCOS). i've also been getting like 2/3 nose bleeds per day, and have constantly felt tired and i don't want to get off the meds because they've really helped with my acne which i had for 7 years so i dont know whether of not i should go to the doctors to reduce my dosage or if its normal :/

You definitely need to go to the doctor. Just imagine what this drug is doing to you if it can make your body and mind react like this. You must read the PIL throughly and you should find that it says that you should report feeling tired. If a drug is effecting your period that is a very very bad thing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×